American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lihan Wang. Eigenvalues of weighted $p$-Laplacian. Proc. Amer. Math. Soc. 141 (2013) 4357-4370.
Abstract, references, and article information   
View Article: PDF

[2] Jian Song and Gang Tian. Canonical measures and K\"{a}hler-Ricci flow. J. Amer. Math. Soc. 25 (2012) 303-353. MR 2869020.
Abstract, references, and article information   
View Article: PDF

[3] Misha Gromov. Crystals, proteins, stability and isoperimetry. Bull. Amer. Math. Soc. 48 (2011) 229-257. MR 2774091.
Abstract, references, and article information   
View Article: PDF

[4] Michael Atiyah. The impact of Thom's cobordism theory. Bull. Amer. Math. Soc. 41 (2004) 337-340. MR 2058290.
Abstract, references, and article information   
View Article: PDF

[5] Jian Song. The $\alpha$-invariant on certain surfaces with symmetry groups. Trans. Amer. Math. Soc. 357 (2005) 45-57. MR 2098086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1